Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Stomach cramps, vomiting. Have coeliac disease. Boils on ankles, feet. Linked symptoms?

Hi - I have been suffering from severe stomach cramps resulting in very violent vomitting, the doctors conducted an endoscopy and confirmed coeliac disease - I m on a strict glueten & wheat free diet yet the cramps persist evry 2 weeks or so. During and after my l.ast child (18 months ago) - I had painful boils around my ankels and feet after numerous tests the doctor told me I have a strange dorment TB, his words were he was surprised I could walk, move etc - apparently it was all very strange - I had no symptoms of TB and the doctor confirmed it was not conagious - he said not to worry about it though should i get pregnant again - I should inform the doctors! Could all this be linked?
Asked On : Fri, 25 Jan 2013
Answers:  1 Views:  82
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Nephrologist 's  Response

Thanks for the query

The ideal drug for stomach cramps is Tab Mebaverine even though it is used primarily for irritable bowel syndrome it works wonderfully for the cramps, another ideal drug is butylscopalamine.
Whether or not you can get pregnant is ideally decided by the primary care physician after a clinical examination.
Celiac disease and Tb dermatitis should not be a contraindication for pregnancy, also please see to it that your doctor goes through the medications before he opines on it.

I hope I was of help

Answered: Sun, 24 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor